... years of titrating down to safely getting off the drug. I have been off the drug for almost two years (except for inhaled pulmacort twice daily). My face and neck had been extremely swollen, but since stopping the drug my face has gotten back to normal. My neck has slimmed down, but I have loose skin. It looks like a pouch under my chin. Is this something that will resolve or will it require some procedure. I want to avoid any surgery. Any ideas or information would be appreciated. Patti
No responses have yet been posted. Add your response to this question.
- Prednisone Information for Consumers
- Prednisone Information for Healthcare Professionals (includes dosage details)
- Side Effects of Prednisone (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
If you would go to the ER for GCA what would they do there but give you a higher dose of prednisone?
Posted 29 Dec 2013 • 1 answer
Posted 10 Feb 2014 • 1 answer
I had a seizure in my sleep- while on prednisone- I was on a rather large dose- 30 mg 2 times a day?
Posted 10 Apr 2015 • 1 answer
Posted 1 Oct 2017 • 2 answers
Does the "10" in 10/325 mean 10mgs? If so, is there a higher dose of hydrocodone or some other drug?
Posted 30 Oct 2017 • 1 answer